I took symbicort not that I had asthma or any breathing problems. The doctor prescribed it because I had a cough at night. I was taking it on and off for a month and all of sudden I begin having anxiety like I have never had before. It can't be just a coincidence that my anxiety began as I began taking symbicort. I don't think I even needed it in the first place so taking it for no reason can not be good for me.
I took symbicort for a month on and off and have gained anxiety. Just need more information?
- 30 Jul 2015 by iliovski7
- 30 July 2015
Added 30 Jul 2015:
I still have the anxiety now and it all began the time I started taking symbicort for no reason
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Which works better symbicort or spiriva? I have gained weight on symbicort will spiriva do the same?
Posted 13 Feb 2011 • 2 answers
Posted 9 May 2012 • 2 answers
Posted 12 Jan 2015 • 1 answer
Posted 18 Oct 2016 • 1 answer
Posted 8 Feb 2017 • 1 answer